Alert archive / North Carolina / Tornado Warnings in 2013

Tornado Warning 7, NWS Raleigh, NC

June 10, 2013Franklin County, Warren County, North Carolina

NWS Raleigh, NC issued this tornado warning at Jun 10, 2013, 6:14 PM EDT for Franklin County, Warren County, North Carolina. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2013, 6:14 PM EDT (22:14 UTC)
Expired
Jun 10, 2013, 6:45 PM EDT
In force
31 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Franklin County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 64 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:18 PM EDTFUNNEL CLOUD5 Ese Ingleside, NCA FUNNEL CLOUD WAS REPORTED NEAR FIRETOWER RD AND HWY 561.
Jun 10, 6:18 PM EDTTORNADO5 Ese Ingleside, NCMEDIA REPORTED A POSSIBLE TORNADO WITH DAMAGE NEAR FIRETOWER ROAD AND HWY 561.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 1:18 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WFUS52 KRAH 102214
TORRAH
NCC069-185-102245-
/O.NEW.KRAH.TO.W.0007.130610T2214Z-130610T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
614 PM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
  SOUTH CENTRAL WARREN COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 645 PM EDT

* AT 611 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO OVER
  LOUISBURG...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.

&&

LAT...LON 3627 7800 3621 7800 3613 7806 3604 7820
      3605 7827 3611 7833 3616 7836 3630 7810
TIME...MOT...LOC 2214Z 234DEG 33KT 3614 7822

$$

BLAES
3 follow-up statements
386 
WWUS52 KRAH 102219
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT MON JUN 10 2013

NCC069-185-102245-
/O.CON.KRAH.TO.W.0007.000000T0000Z-130610T2245Z/
FRANKLIN NC-WARREN NC-
619 PM EDT MON JUN 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTH
CENTRAL WARREN AND NORTHEASTERN FRANKLIN COUNTIES...

AT 618 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO ON THE 
GROUND ON ROUTE 561 AND FIRE RESCUE ROAD...MOVING NORTHEAST AT 
40 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... CENTERVILLE.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. IF NO SHELTER IS
AVAILABLE LIE DOWN IN A LOW LYING AREA. PROTECT YOURSELF FROM FLYING
DEBRIS.

LAT...LON 3627 7800 3621 7800 3613 7806 3604 7820
      3605 7827 3611 7833 3616 7836 3630 7810
TIME...MOT...LOC 2218Z 234DEG 33KT 3616 7818

$$

BLAES
975 
WWUS52 KRAH 102224
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
624 PM EDT MON JUN 10 2013

NCC069-185-102245-
/O.CON.KRAH.TO.W.0007.000000T0000Z-130610T2245Z/
FRANKLIN NC-WARREN NC-
624 PM EDT MON JUN 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTH
CENTRAL WARREN AND NORTHEASTERN FRANKLIN COUNTIES...

AT 620 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR CENTERVILLE...OR 9 MILES NORTHEAST OF
LOUISBURG...MOVING NORTHEAST AT 40 MPH.

SEVERAL SIGHTINGS OF FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS 
STORM. TAKE COVER NOW! IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN 
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS 
AND EXTERIOR WALLS.

WHEN IT IS SAFE TO DO SO...PLEASE REPORT YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3613 7813 3613 7819 3618 7821 3623 7818
      3628 7810 3627 7800 3621 7800 3613 7806
TIME...MOT...LOC 2224Z 235DEG 33KT 3618 7812

$$

BLAES
499 
WWUS52 KRAH 102242
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
642 PM EDT MON JUN 10 2013

NCC069-185-102252-
/O.EXP.KRAH.TO.W.0007.000000T0000Z-130610T2245Z/
FRANKLIN NC-WARREN NC-
642 PM EDT MON JUN 10 2013

...THE TORNADO WARNING FOR SOUTH CENTRAL WARREN AND NORTHEASTERN
FRANKLIN COUNTIES EXPIRES AT 645 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING 
WILL BE ALLOWED TO EXPIRE. 

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE REPORT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.

LAT...LON 3613 7813 3613 7819 3618 7821 3623 7818
      3628 7810 3627 7800 3621 7800 3613 7806
TIME...MOT...LOC 2242Z 235DEG 33KT 3627 7795

$$

BLAES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:00 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 10, 3:00 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
300 PM EDT MON JUN 10 2013

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL APPROACH THE MOUNTAINS FROM THE WEST
TODAY...THEN TRACK EAST THROUGH THE CAROLINAS TONIGHT AND EARLY
TUESDAY. AN UNSEASONABLY STRONG UPPER LEVEL DISTURBANCE AND
ATTENDANT SURFACE LOW WILL TRACK EASTWARD THROUGH THE REGION ON
THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 255 PM MONDAY...

TROUGH ACROSS THE TENNESSEE VALLEY... WITH UPPER LEVEL LOW OVER
INDIANA... CONTINUE TO PROGRESS EASTWARD. DEWPOINTS HAVE REMAINED
STEADY... OR NUDGED UPWARD BY A FEW DEGREES INTO THE LOW 70S. BREAKS
BEGINNING TO SHOW IN THE CLOUD COVER OVER THE PAST FEW HOURS...
WHICH WILL AID IN FURTHER DESTABILIZATION ACROSS THE AREA.

CONVECTION WILL CONTINUE ACROSS THE AREA DURING THE REMAINDER OF THE
AFTERNOON AND IN TO THE EVENING HOURS. THE PRIMARY THREATS REMAIN
FLASH FLOODING AND STRONG TO SEVERE STORMS CONTAINING DAMAGING
WINDS... INCLUDING THE RISK FOR A TORNADO. PW VALUES ARE NEAR 2
INCHES ACROSS THE AREA... AND SOILS REMAIN SATURATED. MLCAPE VALUES
ARE NEAR 1500 J/KG ACROSS MUCH OF THE AREA. BULK SHEAR HAS INCREASED
TO 30 KTS ACROSS THE WESTERN HALF OF THE STATE... AND IS EXPECTED TO
FURTHER INCREASE THIS AFTERNOON TO 35-40 KTS... SUPPORTING ORGANIZED
CELLS. WITH CLOCKWISE TURNING HODOGRAPHS... AND HELICITY BRIEFLY
REACHING ABOVE 200 M2/S2 THIS AFTERNOON... AND A FEW SUPERCELL
STRUCTURES MAY RESULT.

A CHANCE OF SHOWERS WILL REMAIN OVERNIGHT... AS THE TROUGH AXIS
TRAVERSES THE AREA. LOWS WILL REMAIN WITHIN A FEW DEGREES OF 70.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 255 PM MONDAY...

A MID/UPPER TROUGH AND ASSOCIATED SURFACE FRONT WILL MOVE ACROSS THE
AREA EARLY ON TUESDAY. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS
(WHICH WILL LIKELY BE ONGOING TO START THE DAY)...BUT THEY WILL
LIKELY COME TO AN END BY EARLY AFTERNOON AS SUBSIDENCE COMMENCES
BEHIND THE TROUGH AND SLIGHTLY DRIER AIR MOVES IN. HIGHS ARE
EXPECTED TO GENERALLY BE IN THE MID 80S...WITH OVERNIGHT LOWS IN THE
MID/UPPER 60S.

FOR WEDNESDAY...MODELS INDICATE A SURFACE TROUGH STAYING OVER THE
AREA...BUT WITH SLIGHTLY DRIER AIR AND MAYBE SOME SUBSIDENCE FROM
THE DEPARTING MID/UPPER TROUGH (AS SEEN IN A SLIGHT CAPPING
INVERSION ON MODEL SOUNDINGS)...AM EXPECTING A MOSTLY DRY DAY.
HOWEVER...AN ISOLATED SHOWER/THUNDERSTORM CANNOT BE COMPLETELY RULED
OUT...ESPECIALLY ACROSS THE WEST. LOW LEVEL THICKNESS VALUES ARE
PROGGED TO BEGIN TO APPROACH 1430M AND WITH MORE IN THE WAY ON
SUNSHINE...A WARMER DAY IS ON TAP...WITH HIGHS GENERALLY RANGING
FROM NEAR 90 DEGREES TO THE LOW 90S (POSSIBLY A FEW MID 90S).
OVERNIGHT LOWS SHOULD BE IN THE LOW 70S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 255 PM MONDAY...

AS A MID/UPPER LEVEL RIDGE BUILDS OVER THE CENTRAL CONUS BY THE
MIDDLE OF THE WEEK...TROUGHING WILL DEVELOP ACROSS THE EAST COAST.
MODELS ARE IN PRETTY GOOD AGREEMENT WITH SHOWING A FAIRLY POTENT
SHORTWAVE MOVING ALONG THE PERIPHERY OF THE RIDGE AND TRACKING
ACROSS THE AREA...PROPELLING A SURFACE FRONT THROUGH THE REGION
THURSDAY/THURSDAY NIGHT. STRONG HEATING ON THURSDAY (HIGHS GENERALLY
IN THE LOWER 90S...MAYBE EVEN SOME MID 90S) SHOULD LEAD TO STRONG
INSTABILITY. WITH GOOD MID LEVEL LAPSE RATES AND BULK SHEAR PROGGED
TO BE ON THE ORDER OF 30-40 KNOTS (HIGHEST ACROSS THE NORTH)...AM
EXPECTING SEVERE STORMS TO IMPACT THE AREA AS THE SYSTEM MOVES
ACROSS THE REGION...ESPECIALLY IF THE CURRENT TIMING IS CORRECT WITH
IT COMING THROUGH DURING THE LATE AFTERNOON/EARLY EVENING. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. BEING THIS IS
STILL DAY 4 TIME FRAME...WILL KEEP POPS IN THE HIGH CHANCE RANGE FOR
NOW (MAINLY TO ACCOUNT FOR A POSSIBLE CHANGE IN TIMING)...BUT THESE
WILL LIKELY HAVE TO BE RAISED SOON.

CONDITIONS SHOULD DRY OUT AND COOL DOWN BEHIND THE DEPARTING SYSTEM
FOR THE END OF THE WEEK AND EARLY WEEKEND. SURFACE HIGH PRESSURE AND
RISING HEIGHTS ALOFT (ALTHOUGH THE CORE OF THE MID/UPPER HIGH WILL
REMAIN WEST OF OF THE REGION) WILL LEAD TO MORE SUNSHINE AND MOSTLY
DRY CONDITIONS. TEMPS SHOULD STAY BELOW NORMAL (HIGHS IN THE LOW/MID
80S...OVERNIGHT LOWS IN THE LOW 60S) FRIDAY AND SATURDAY...BEFORE
MODIFYING SOME ON SUNDAY AS THE SURFACE HIGH SHIFTS OFFSHORE. THE
NEXT SYSTEM LOOKS TO APPROACH THE REGION EARLY NEXT WEEK...BUT FOR
NOW WILL LEAVE MONDAY DRY AS THERE ARE STILL SOME TIMING DIFFERENCES
AMONG THE MODELS.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
AS OF 145 PM MONDAY...

MVFR CEILINGS ACROSS THE AREA WITH SCATTERED SHOWERS AND
THUNDERSTORMS. HEAVY RAIN IS LIKELY WITH ANY SHOWERS OR STORMS...
AND IFR CEILINGS AND VISIBILITIES ARE POSSIBLE AT AFFECTED SITES.
WINDS ARE 7-12 KTS FROM THE SW... WITH GUSTS OF 20-25 KTS LIKELY
THROUGH THIS AFTERNOON.

CONDITIONS WILL IMPROVE TO VFR EARLY TUESDAY AFTERNOON. THE NEXT
SYSTEM TO AFFECT THE AREA WILL MOVE THROUGH THURSDAY AFTERNOON AND
EVENING... BRINGING ANOTHER CHANCE FOR SHOWERS AND STORMS.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NCZ007>011-
021>028-038>043-073>078-083>086-088-089.

&&

SYNOPSIS...VINCENT
NEAR TERM...SEC
SHORT TERM...KRR
LONG TERM...KRR
AVIATION...SEC
Hazardous weather outlook, Jun 10, 5:13 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
513 PM EDT MON JUN 10 2013

NCZ007>011-023>028-040>043-075>078-083>086-088-089-112115-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM-
FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-
HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
513 PM EDT MON JUN 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 292 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AS A POTENT
UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM
TRACK EAST ACROSS THE MID-ATLANTIC. SIGNIFICANT SEVERE WEATHER
WILL BE POSSIBLE...INCLUDING VERY LARGE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS
EVENING. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS
SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS.

NCZ021-022-038-039-073-074-112115-
FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-
513 PM EDT MON JUN 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AS A POTENT
UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM
TRACK EAST ACROSS THE MID-ATLANTIC. SIGNIFICANT SEVERE WEATHER
WILL BE POSSIBLE...INCLUDING VERY LARGE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

In the hours before

Special weather statement, Jun 10, 5:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EDT MON JUN 10 2013

NCZ089-102200-
SAMPSON-
531 PM EDT MON JUN 10 2013

...ANOTHER STRONG THUNDERSTORM WILL MOVE ACROSS SAMPSON COUNTY
THROUGH 600 PM EDT...

AT 530 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHEAST OF GARLAND...OR ABOUT 10 MILES SOUTH OF CLINTON...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...GARLAND AND TURKEY.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
EXCESSIVE LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY
HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
ACCUMULATIONS OF WATER ON ROADWAYS.

THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO
GROUND LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. IF
YOU CANNOT SEEK SHELTER INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE
SAFE SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.

&&

LAT...LON 3469 7837 3473 7840 3474 7839 3477 7843
      3485 7849 3515 7816 3509 7817 3505 7815
      3489 7814 3477 7818 3474 7819 3467 7833
TIME...MOT...LOC 2130Z 230DEG 29KT 3486 7827

BLAES
Local storm report, Jun 10, 5:33 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     3 ENE GORDONTOWN        35.77N  80.08W
06/10/2013                   DAVIDSON           NC   TRAINED SPOTTER

            TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 109 AND US
            64

&&

EVENT NUMBER RAH1300524

KRR
Local storm report, Jun 10, 5:36 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
536 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      1 NNW GREENSBORO        36.09N  79.83W
06/10/2013                   GUILFORD           NC   911 CALL CENTER

            FLOODING AT FRIENDLY AVE AND MARKET ST

&&

EVENT NUMBER RAH1300525

KRR
Local storm report, Jun 10, 5:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      3 NW RANDLEMAN          35.84N  79.84W
06/10/2013                   RANDOLPH           NC   911 CALL CENTER

            FLOODING ON NORTH MAIN STREET IN ASHEBORO

&&

EVENT NUMBER RAH1300526

KRR
Special weather statement, Jun 10, 5:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
553 PM EDT MON JUN 10 2013

NCZ009-010-026-027-102300-
FRANKLIN-NASH-VANCE-WARREN-
553 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL MOVE ACROSS NASH...WARREN...VANCE AND
FRANKLIN COUNTIES THROUGH 700 PM EDT...

AT 553 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
YOUNGSVILLE...OR ABOUT 8 MILES SOUTHWEST OF LOUISBURG...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...LOUISBURG...
INGLESIDE...AND CENTERVILLE.

HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE
VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE
URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING.

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITH THIS STORM. IF THE
STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING MAY NEED TO BE
ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.

&&

LAT...LON 3621 7800 3620 7801 3618 7798 3619 7797
      3614 7788 3593 7836 3594 7840 3598 7844
      3602 7854 3605 7854 3618 7850 3636 7826
TIME...MOT...LOC 2153Z 233DEG 26KT 3605 7841

10
Local storm report, Jun 10, 6:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
613 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TORNADO          LOUISBURG               36.10N  78.30W
06/10/2013                   FRANKLIN           NC   911 CALL CENTER

            POLICE OFFICER REPORTED POSSIBLE TORNADO ON HIGHWAY 56
            HEADED EAST

&&

EVENT NUMBER RAH1300527

KRR

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:07 PM EDTSpecial Weather StatementRAHNash53 min
Jun 10, 3:50 AM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more17 hr
Jun 10, 9:43 AM EDTSpecial Weather StatementRAHPerson47 min
Jun 10, 11:34 AM EDTSpecial Weather StatementRAHDurham, Wake56 min
Jun 10, 12:09 PM EDTRiver Flood WarningRAHEdgecombe, Halifax, Nash33 hr
Jun 10, 12:48 PM EDTSpecial Weather StatementRAHFranklin, Halifax, Nash, Warren72 min
Jun 10, 12:57 PM EDTSpecial Weather StatementRAHChatham63 min
Jun 10, 1:30 PM EDTSevere Thunderstorm WarningRAHHalifax30 min
Jun 10, 3:13 PM EDTSpecial Weather StatementRAHJohnston, Wake47 min
Jun 10, 3:25 PM EDTSpecial Weather StatementRAHMontgomery, Stanly80 min
Jun 10, 3:30 PM EDTSpecial Weather StatementRAHSampson45 min
Jun 10, 3:32 PM EDTSpecial Weather StatementRAHForsyth43 min
Jun 10, 3:39 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly66 min
Jun 10, 3:40 PM EDTAreal Flood AdvisoryRAHFranklin, Johnston, Nash, Wake3 hr
Jun 10, 3:56 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford49 min
Jun 10, 4:07 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Jun 10, 4:18 PM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford3 hr
Jun 10, 4:26 PM EDTFlash Flood WarningRAHRandolph3 hr
Jun 10, 4:27 PM EDTSpecial Weather StatementRAHLee, Moore63 min
Jun 10, 4:30 PM EDTSpecial Weather StatementRAHWayne, Wilson60 min
Jun 10, 4:36 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Randolph54 min
Jun 10, 4:51 PM EDTSpecial Weather StatementRAHSampson54 min
Jun 10, 5:31 PM EDTSpecial Weather StatementRAHSampson29 min
Jun 10, 5:46 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake44 min
Jun 10, 5:53 PM EDTSpecial Weather StatementRAHFranklin67 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningRAHFranklin47 min
Jun 10, 6:01 PM EDTFlash Flood WarningRAHJohnston, Wake3 hr
Jun 10, 6:04 PM EDTTornado WarningRAHFranklin11 min
Jun 10, 6:34 PM EDTSpecial Weather StatementRAHNash41 min
Jun 10, 6:38 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren37 min

Nearby

Tornado Warnings in North Carolina, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.